Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 103, NWS Houston/Galveston, TX

May 11, 2012Brazoria County, Fort Bend County, Harris County, Texas

NWS Houston/Galveston, TX issued this severe thunderstorm warning at May 11, 2012, 10:57 PM CDT for Brazoria County, Fort Bend County, Harris County, Texas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2012, 10:57 PM CDT (03:57 UTC)
Expired
May 11, 2012, 11:45 PM CDT
In force
48 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon

Counties Brazoria County, TX, Fort Bend County, TX, Harris County, TX

The radar

The Houston radar (KHGX), 28 km from the middle of the area, began a volume at 03:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 7:36 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 4.0 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2012-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2012-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-209 J/kg
Mixed-layer LCL
694 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

957 
WUUS54 KHGX 120357
SVRHGX

TXC039-157-201-120445-
/O.NEW.KHGX.SV.W.0103.120512T0357Z-120512T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1057 PM CDT FRI MAY 11 2012

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BRAZORIA COUNTY IN  TEXAS...
  EAST CENTRAL FORT BEND COUNTY IN  TEXAS...
  SOUTH CENTRAL HARRIS COUNTY IN  TEXAS...

* UNTIL 1145 PM CDT

* AT 1055 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND 60 MPH WINDS. THIS 
  STORM WAS LOCATED NEAR MISSOURI CITY...AND MOVING EAST AT 25 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  MISSOURI CITY...PEARLAND...SOUTH HOUSTON...FRESNO...
  MANVEL AND BROOKSIDE VILLAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH 
NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND 
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A 
BASEMENT OR SMALL INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR 
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR 
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE 
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY 
MORNING FOR SOUTHEASTERN TEXAS.

LAT...LON 2944 9524 2954 9556 2970 9552 2969 9520
TIME...MOT...LOC 0346Z 284DEG 21KT 2961 9552 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 10:05 PM CDT, 52 minutes earlier.

Area forecast discussion, May 11, 10:05 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION ...CORRECTION...
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1005 PM CDT FRI MAY 11 2012

.DISCUSSION...
LINE OF STRONG STORMS WEAKENING AT THIS TIME...LIKELY DUE IN PART
TO THE LOSS OF DAYTIME HEATING. TORNADO WATCH ISSUED EARLIER WILL
LIKELY REMAIN IN PLACE A BIT LONGER. OF CONCERN IS THE MAIN UPPER
LEVEL TROF AXIS WHICH IS STILL JUST TO OUR WEST THIS EVENING. BUT
THE TRACK OF THE UPPER LOW ITSELF DOES SEEM TO BE ON A MORE NNELY
(THAN ELY) TRAJECTORY WITH THE BEST DYNAMICS IN/CLOSER TO THIS WX
SYSTEM. BUT WE ARE NOT IN THE CLEAR JUST YET AS ACTIVITY IS STILL
DEVELOPING TO OUR WEST (IN RESPONSE TO THE VARIOUS JET MAX/SHORT-
WAVES ROTATING AROUND THE BASE OF THE TROF/LOW. WILL LEAVE CHANCE
POPS IN OVERNIGHT INTO SAT MORNING. 41

&&

.PREV DISCUSSION... /ISSUED 327 PM CDT FRI MAY 11 2012/

UPPER LEVEL LOW OVER N TX ON WATER VAPOR IMAGERY SHOULD SLOWLY
MOVE EAST TONIGHT AND TOMORROW. SFC ANALYSIS HAS WEAK AREA OF LOW
PRESSURE PARTIALLY STACKED UNDER THE UPPER LOW. DAY TIME HEATING
WITH LIFT FROM THE UPPER LOW HAS SUPPORTED THUNDERSTORM ACTIVITY
OVER N TX AND THE DFW METROPLEX. AREA RADAR SHOWS ISO ACTIVITY
FROM WACO TO COLLEGE STATION. POSSIBLE THAT ACTIVITY MAY BECOME
MORE SCT THIS EVENING OVER NORTHERN PORTIONS OF SE TX BUT LAST
NIGHT'S BOW ECHO HAS REALLY STABILIZED THE ATMOSPHERE. MOISTURE
RECOVERY IS JUST NOT QUITE ENOUGH TO SUPPORT MORE WIDESPREAD
ACTIVITY AT THE MOMENT. SFC DEWPOINTS HAVE RECOVERED INTO THE
UPPER 60S ALONG THE COAST AND MID 60S INLAND. STILL ENOUGH TO
SUPPORT SOME ACTIVITY SO WILL LEAVE 40/50 POPS IN THE FORECAST
THROUGH THE NIGHT. RAIN CHANCES DECREASE TOMORROW AS THE UPPER LOW
MOVES EAST AND EXPECT SUNDAY TO BE DRY.

UPPER LEVEL PATTERN LOOKS TO BE PROGRESSIVE THROUGH NEXT WEEK.
SHORT WAVE TROUGH CURRENTLY OVER THE PAC NW SHOULD DROP INTO THE S
ROCKIES BY MON MORNING. SHORTWAVE SHOULD MOVE INTO SE TX MON NIGHT
INTO TUE MORNING. THERE MAY BE ENOUGH MOISTURE FOR A FEW SHOWERS
AND ISO STORMS. WILL KEEP POPS IN THE 20/30 PERCENT RANGE
GENERALLY FOR TUE MORNING. SYSTEM PASSES THROUGH BY LATE TUE WITH
N TO NW FLOW ALOFT FOR MID WEEK. OVERALL THE PATTERN SHOULD
SUPPORT MAX/MIN TEMPS RIGHT AROUND CLIMO NORMS.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      65  79  61  80  62 /  50  30  10  10  10
HOUSTON (IAH)              66  82  63  82  63 /  50  40  10  10  10
GALVESTON (GLS)            72  80  69  81  70 /  50  40  10  10  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 10 PM CDT THIS EVENING
     FOR THE FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY...
     WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO
     60 NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
     OUT 20 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60
     NM...WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.

&&
Hazardous weather outlook, May 11, 10:54 AM CDT, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1054 AM CDT FRI MAY 11 2012

GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226-
227-235>238-121600-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-
MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO-
TRINITY-WALKER-WALLER-WASHINGTON-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON-
1054 AM CDT FRI MAY 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON. AN
ISOLATED STORM OR TWO COULD PRODUCE LOCALLY HEAVY RAIN...SMALL
HAIL AND GUSTY WINDS ESPECIALLY THIS EVENING AND OVERNIGHT AS AN
UPPER LEVEL LOW PRESSURE SYSTEM MOVES ACROSS EAST TEXAS. RAINFALL
TOTALS OF 1 INCH ARE POSSIBLE TODAY THROUGH TONIGHT WITH ISOLATED
TOTALS TO 2 INCHES POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

AS THE UPPER LEVEL LOW PRESSURE AREA MOVES AWAY A FEW
THUNDERSTORMS MAY LINGER INTO AFTERNOON HOURS ON SATURDAY. THERE
IS A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY AND WEDNESDAY AS
ANOTHER UPPER LEVEL SYSTEM MOVES INTO TEXAS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT.

In the hours before

Special weather statement, May 11, 5:02 PM CDT, 5 hours 55 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE HOUSTON/GALVESTON
TX502 PM CDT FRI MAY 11 2012

TXZ210>212-112300-
AUSTIN TX-COLORADO TX-WALLER TX-
502 PM CDT FRI MAY 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR AUSTIN...NORTHEASTERN COLORADO
AND SOUTHWESTERN WALLER COUNTIES UNTIL 600 PM CDT...

AT 456 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM 8 MILES EAST OF COLUMBUS...MOVING
NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SEALY...BELLVILLE AND SAN FELIPE.

LAT...LON 3006 9624 2986 9613 2970 9603 2960 9643
      2978 9651
TIME...MOT...LOC 2156Z 247DEG 13KT 2971 9641
Local storm report, May 11, 8:18 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
818 PM CDT FRI MAY 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     HAIL             RIVERSIDE               30.85N 95.40W
05/11/2012  M1.75 INCH       WALKER             TX   PUBLIC

            GOLFBALL SIZED HAIL REPORTED IN RIVERSIDE.

&&

DHELVY
Local storm report, May 11, 8:23 PM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
823 PM CDT FRI MAY 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     HAIL             BRYAN                   30.67N 96.37W
05/11/2012  M0.88 INCH       BRAZOS             TX   BROADCAST MEDIA

            NICKEL SIZED HAIL OFF TABOR ROAD IN BRYAN.

0811 PM     HAIL             RIVERSIDE               30.85N 95.40W
05/11/2012  M1.75 INCH       WALKER             TX   PUBLIC

            GOLFBALL SIZED HAIL REPORTED IN RIVERSIDE.

0811 PM     HAIL             RIVERSIDE               30.85N 95.40W
05/11/2012  M0.25 INCH       WALKER             TX   LAW ENFORCEMENT

            PEA SIZED HAIL IN RIVERSIDE REPORTED BY SHERIFF.

&&

DHELVY
Local storm report, May 11, 8:58 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
858 PM CDT FRI MAY 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             10 W HOUSTON            29.77N 95.55W
05/11/2012  M1.00 INCH       HARRIS             TX   TRAINED SPOTTER

            QUARTER SIZED HAIL ON INTERSTATE 10 FROM WILCREST TO
            KIRKWOOD ALONG WITH TORRENTIAL RAIN AND STRONG WINDS.

0836 PM     HAIL             8 W BELLAIRE            29.70N 95.59W
05/11/2012  M1.00 INCH       HARRIS             TX   TRAINED SPOTTER

            QUARTER SIZED HAIL AT BEECHNUT AND STATE HIGHWAY 6 IN
            SOUTHWEST HARRIS COUNTY.

&&

DHELVY
Special weather statement, May 11, 9:26 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
926 PM CDT FRI MAY 11 2012

TXZ211-227-120315-
FORT BEND TX-AUSTIN TX-
926 PM CDT FRI MAY 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FORT BEND AND
SOUTHEASTERN AUSTIN COUNTIES UNTIL 1015 PM CDT...

AT 926 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR WALLIS...OR 6 MILES SOUTH OF
SEALY... MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MISSOURI CITY...MISSION BEND...SUGAR LAND...FIRST COLONY...PECAN
GROVE...RICHMOND...STAFFORD...TOWN WEST...MEADOWS...SIMONTON...
FULSHEAR AND ORCHARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER
SERVICE OFFICE IN LEAGUE CITY .

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY
MORNING FOR SOUTHEASTERN TEXAS.

LAT...LON 2971 9603 2978 9581 2957 9543 2958 9605
TIME...MOT...LOC 0216Z 271DEG 20KT 2968 9614
Special weather statement, May 11, 10:40 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE HOUSTON/GALVESTON
TX1040 PM CDT FRI MAY 11 2012

TXZ163-176-120430-
MADISON TX-HOUSTON TX-
1040 PM CDT FRI MAY 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MADISON AND
SOUTHWESTERN HOUSTON COUNTIES UNTIL 1130 PM CDT...

AT 1040 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR MIDWAY...MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH AND HAIL UP TO NICKEL SIZE WILL BE POSSIBLE
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MIDWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER
SERVICE OFFICE IN LEAGUE CITY .

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY
MORNING FOR EAST CENTRAL TEXAS.

LAT...LON 3109 9541 3091 9568 3102 9585 3110 9581
      3110 9577 3112 9578 3114 9577 3117 9573
TIME...MOT...LOC 0329Z 292DEG 20KT 3108 9577

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:07 PM CDTTornado WarningHGXFort Bend, Harris23 min
May 11, 7:30 PM CDTTornado WarningHGXFort Bend, Harris30 min
May 11, 8:00 PM CDTSevere Thunderstorm WarningHGXFort Bend, Harris, Waller45 min
May 11, 8:08 PM CDTSevere Thunderstorm WarningHGXPolk, San Jacinto, Trinity, Walker52 min
May 11, 8:29 PM CDTSevere Thunderstorm WarningHGXFort Bend, Harris46 min
May 11, 9:03 PM CDTSevere Thunderstorm WarningHGXHouston46 min
May 11, 9:26 PM CDTSpecial Weather StatementHGXFort Bend49 min
May 11, 9:37 PM CDTSevere Thunderstorm WarningHGXFort Bend, Harris, Waller38 min
May 11, 10:14 PM CDTSevere Thunderstorm WarningHGXFort Bend, Harris46 min
May 11, 10:40 PM CDTSpecial Weather StatementHGXMadison50 min
May 11, 11:06 PM CDTSpecial Marine WarningHGX54 min
May 11, 11:08 PM CDTSpecial Weather StatementHGXChambers52 min
May 11, 11:29 PM CDTSevere Thunderstorm WarningHGXChambers, Galveston, Harris61 min
May 11, 11:36 PM CDTSpecial Weather StatementHGXTrinity39 min
May 11, 11:41 PM CDTSpecial Weather StatementHGXGalveston49 min
May 12, 12:08 AM CDTSpecial Marine WarningHGX67 min
May 12, 12:29 AM CDTSevere Thunderstorm WarningHGXChambers, Galveston31 min
May 12, 12:47 AM CDTSpecial Weather StatementHGXPolk43 min
May 12, 1:16 AM CDTSpecial Weather StatementHGXHarris44 min
May 12, 1:38 AM CDTAreal Flood AdvisoryHGXBrazoria, Fort Bend, Galveston, Harris3 hr
May 12, 2:10 AM CDTSpecial Marine WarningHGX65 min
May 12, 2:57 AM CDTFlash Flood WarningHGXFort Bend, Harris6 hr
May 12, 3:15 AM CDTAreal Flood AdvisoryHGXBrazoria, Chambers, Fort Bend, Galveston, Harris3 hr
May 12, 5:26 AM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Galveston, Harris3 hr
May 12, 6:32 AM CDTSpecial Marine WarningHGX28 min
May 12, 6:57 AM CDTRiver Flood WarningHGXGalveston, Harris6 days
May 12, 6:57 AM CDTRiver Flood WarningHGXGalveston, Harris6 days
May 12, 6:57 AM CDTRiver Flood WarningHGXGalveston, Harris6 days
May 12, 6:57 AM CDTRiver Flood WarningHGXGalveston, Harris6 days
May 12, 6:59 AM CDTSpecial Marine WarningHGX91 min
May 12, 7:15 AM CDTAreal Flood AdvisoryHGXFort Bend, Harris2 hr
May 12, 9:22 AM CDTAreal Flood AdvisoryHGXFort Bend53 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.